# SDR UALA2012080604221

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,900 hours, 26,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: W229700116
- Condition: Crimped
- Location: Audio Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AUDIO SELECTOR PANEL LIGHTING FAULTY (VOLUME CONTROL, ETC). (01=CAPT, 02=FO, 03=OBS).  SUPPLEMENTAL DATA UPDATE, TROUBLESHOT SYSTEM.  FOUND FAULTY CRIMP ON WIRE NR W2297-001-16, RETERMINATED WIRE AT TB159.  CAPTAIN AUDIO SELECT PANEL TESTED OK.
